A Siegel modular 3-fold that is a Picard modular 3-fold
Compositio Mathematica, Tome 76 (1990) no. 1-2, p. 203-242
@article{CM_1990__76_1-2_203_0,
     author = {Hunt, Bruce},
     title = {A Siegel modular 3-fold that is a Picard modular 3-fold},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {76},
     number = {1-2},
     year = {1990},
     pages = {203-242},
     zbl = {0721.14022},
     mrnumber = {1078863},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__76_1-2_203_0}
}
Hunt, Bruce. A Siegel modular 3-fold that is a Picard modular 3-fold. Compositio Mathematica, Tome 76 (1990) no. 1-2, pp. 203-242. http://www.numdam.org/item/CM_1990__76_1-2_203_0/

[B] Baker, H.F., Principles of Geometry, Vol. IV, Ch. 5, Cambridge University Press, London, 1940.

[C] Christian, U., Über die Modulgruppe zweiten grades I, Math. Zeit. 85, (1964) 1-28. | MR 168807 | Zbl 0143.30404

[DM] Deligne, P. and Mostow, G., Monodromy of hypergeometric functions and non-integral lattice monodromy, Pupl. Math. IHES, 63 (1986) 113-140. | Numdam | Zbl 0615.22008

[F] Feustel, J.M., Ringe automorpher Formen auf der komplexen Einheitskugel und ihre Erzeugung durch Theta-Konstanten. Preprint P-Math-13/86, Akademie der Wissenschaften, Berlin.

[GHv] Gerritzen, L., Herrlich, F. and van der Put, M., Stable n-pointed trees of projective lines. To appear in Indagationes. | Zbl 0698.14019

[Gr] Griffiths, P., Periods of integrals on algebraic manifolds. Bull. AMS 76, (1970) 228-296. | MR 258824 | Zbl 0214.19802

[GS] Griffiths, P. and Schmid, W., Locally homogenous complex manifolds. Acta Math. 123 (1969) 253-302. | MR 259958 | Zbl 0209.25701

[HK] Hashimoto, K. and Koseki, H., On class numbers of positive definite binary and ternary unimodular hermitian forms. Math. Gottingensis (1987) 21-22. | Zbl 0617.10018

[He] Hemperly, J.C., The parabolic contribution to the number of linearly independent automorphic forms on a certain bounded domain. Amer. J. Math., 94 (1972) 1078-1100. | MR 407334 | Zbl 0259.32010

[Hi] Hirzebruch, F., Automorphe Formen und der Satz von Riemann Roch. in: Symp. Inter. de Top. Alg., Unesco 1958. | MR 103280 | Zbl 0129.29801

[Ho1] Holzapfel, R.-P., Geometry and Arithmetic around Euler partial differential equations. D. Reidel Publishing Company: Boston 1986. | MR 867406 | Zbl 0595.14016

[Ho2] Holzapfel, R.-P., On the nebentypus of Picard modular forms. To appear in Math. Nach. | MR 978113 | Zbl 0696.10022

[HSY] Hara, M., Sasaki, T. and Yoshida, M., Tensor products of Linear Differential Equations. Preprint Kyushu University.

[Hu] Hunt, B., Coverings and Ball Quotients. Bonn. Math. Schrif. 174, Bonn, 1986. | MR 865805 | Zbl 0613.14032

[I1] Igusa, J., On Siegel modular forms of genus two. Am. J. Math. 84 (1962) 175-200 and 86 (1964) 392-412. | MR 141643 | Zbl 0133.33301

[I2] Igusa, J., On the graded ring of Theta Constants. Am. J. Math. 86 (1964) 219-246 and 88 (1966) 221-236. | MR 164967 | Zbl 0146.31704

[I3] Igusa, J., On a desingularisation problem in the theory of Siegel modular forms. Math. Ann. 168 (1967) 228-260. | MR 218352 | Zbl 0145.09702

[Ka] Katz, N., On the differential equations satisfied by period matrices. Publ. Math. IHES 35, 71-106 (1968) | Numdam | MR 242841 | Zbl 0159.22502

[KLW] Kirwan, F., Lee, R. and Weintraub, S., Quotients of the complex ball by discrete groups. Pac. J. Math. 130, (1987) 115-141. | MR 910656 | Zbl 0597.57023

[K] Kodaira, K., On Kähler varieties of restricted type. Ann. of Math. 60, (1954) 28-48. | MR 68871 | Zbl 0057.14102

[LW] Lee, R. and Weintraub, S., Cohomology of Sp4(Z) and related groups and spaces. Topology, 24, (1985) 391-410. | MR 816521 | Zbl 0601.22005

[LW1] Lee, R. and Weintraub, S., Moduli spaces of Riemann surfaces of genus two with level structures. I. Math. Gottingensis. 66 (1986), to appear in Trans. AMS, 1988. | MR 965750 | Zbl 0601.14021

[OS] Orlik, P. and Solomon, L.: Arrangements defined by unitary reflection groups., Math. Ann. 261, (1982) 339-357. | MR 679795 | Zbl 0491.51018

[P] Picard, E., Sur les fonctions hyperfuchsiennes provenant des series hypergeometriques de deux variables. Ann. Ecole Norm. Sup. 3e ser. 62, (1885) 357-384. | JFM 17.0412.01 | Numdam | MR 1508769

[SH] Schmickler-Hirzebruch, U., Elliptische Flächen über P1 mit drei Ausnahmefasern und die hypergeometrische Differentialgleichung. Diplomarbeit, Bonn, 1978.

[S] Shimura, G., On purely transcendental fields of automorphic functions of several variables. Osaka J. Math. 1, (1964) 1-14. | MR 176113 | Zbl 0149.04302

[St] Stiller, P., The differential equation associated with elliptic surfaces. J. Math. Soc. Japan 24, (1972) 20-59. | MR 607940 | Zbl 0476.14014

[T] Terada, T., Fonctions hypergeometriques F1 et fonctions automorphes I. J. Math. Soc. Japan 35, (1983) 451-475. | MR 702770 | Zbl 0506.33001

[V] Van Der Geer, G., On the geometry of a Siegel modular threefold. Math. Ann. 260, (1982) 317-350. | MR 669299 | Zbl 0473.14017

[Y] Yoshida, M., Fuchsian differential equations. Viehweg, Braunschweig/Wiesbaden 1987 | MR 986252 | Zbl 0618.35001

[Z] Zeltinger, H., Volumina und Spitzenanzahlen Picardscher Modulvarietaeten. Bonn. Math. Schrif. 136, (1981). | MR 645358 | Zbl 0501.10027